# SDR SWIA202265086

- Difficulty date: January 10, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ON PASSENGER DOOR, LOWER LATCH MECHANISMTORQUE TUBE STOP BOLT HAS CORRODED HARDWARE AND NUTPLATE.  (MARKED)      (C-CHECK RO 3/14/2022)    REMOVED CORRODED HARDWARE @ PAX DOOR LOWER TORQUE TUBE AND REPLACED WITH NEW STOP HARDWARE FOR STOP FITTING. REF CRJ200 AMM 52-11-21-400-801
